# SDR RAIA201612060001

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500830
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Condition: Detached
- Location: Nr 2 Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK. INSPECTED AND FOUND NR 2 PACK BLEED LINE FROM TEMP CONTROL VALVE TO HEAT EXCHANGER BLOWN OFF, SECURED AND OPS CHECK GOOD IAW  AMM 36-11-09 & 21-51-03.
